# SDR CALA2025082508075

- Difficulty date: August 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737)  MAIN CABIN FWD WET AREA LT STA 344 LBL50 FLOOR BEAM HAS CORROSION AT GALLEY FITTING AND TRACK.  REPAIRED STA 344 FLOORBEAM PER UAL ECRA 5315-01226.
